| Model Number |
0181 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to the potential of gradually rising shock lead impedances.A new cardiac resynchronization therapy defibrillator (crt-d) system was implanted as a replacement.This lead has not been received for investigation.No additional adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific and physical analysis could not be conducted.Investigation of the available information/data determined that the observed gradual rise in low-voltage shock impedance (lvsi) measurements was likely associated with calcification, as there was no conclusive evidence of compromised physical or electrical integrity of the lead.This condition may develop over time and can be reflected in a gradual and sustained increase in shock impedance measurements.Boston scientific issued a field safety notice to physicians in july 2025 regarding the potential for reliance defibrillation leads with expanded polytetrafluoroethylene (eptfe) coating to exhibit a pattern of gradually increasing lvsi measurements due to calcification, which may result in elevated high-voltage shock impedance (hvsi) measurements and reduced shock efficacy.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to device design.